SciELO - Scientific Electronic Library Online

 
vol.25 issue5Oral glucose-lowering drugs and cardiovascular riskPulmonary embolism due to methyl acrylate author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Revista Colombiana de Cardiología

Print version ISSN 0120-5633

Abstract

NINO-PULIDO, César D. et al. Anterior papillary muscle rupture due to an acute myocardial infarction: A case report. Rev. Colomb. Cardiol. [online]. 2018, vol.25, n.5, pp.340-340. ISSN 0120-5633.  http://dx.doi.org/10.1016/j.rccar.2018.03.011.

The rupture of the anterior-lateral papillary muscle is an uncommon complication of acute coronary syndrome. This is particularly relevant as this has double blood irrigation compared to that of the posteromedial papillary muscle that generally only has single irrigation. The case is presented on a patient that consulted due to having signs and symptoms of acute heart failure preceded by chest pains. Severe mitral insufficiency was observed due to a rupture of the anterior-lateral papillary muscle caused by a multiple vessel ischaemic coronary disease.

Keywords : Acute myocardial infarction; Mitral insufficiency; Valve replacement; Surgery; Echocardiography.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )